# SDR DXTA2012060504989

- Difficulty date: June 4, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605130
- Aircraft time: 9,913 hours, 7,819 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Part time: 328 hours, 250 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, O
- Precautionary procedure: O

## Discrepancy

RT MAIN TIRE TREAD SEPARATED FROM TIRE ON LANDING ROLLOUT.   R & R RT MLG WHEEL & TIRE ASSY IAW MM 32-41-02.
